# SDR UALA2010052401772

- Difficulty date: May 21, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 60,861 hours, 11,330 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 186
- Condition: Faulty
- Location: Position 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY AND CHARGER MESSAGE AT STATUS PAGE. REPLACED MAIN BATTERY AND CHARGER, CHECKS OKAY.
